# SDR ASOA20160206010H

- Difficulty date: February 6, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 39,288 hours, 36,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHT ABOVE THE F/A JUMPSEAT WOULD NOT ILLUMINATE.  MAINTENANCE INSPECTED THE ACFT PERFORMED AN OPS TEST OF THE EMEREGENCY LIGHTING SYSTEM WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
